Wondering if Mirtazapine is triggering panic attacks?

I am on a 15mg does of Mirtazapine nightly. The problem is I'm having feelings of panic attacks and generally feel uneasy some days and was wondering if the tablets are responsible? The side effects say dizziness and some other symtoms can be quite common. My panic states have been around about the same length of time as taking these tablets. Anyone else been affected in this way?

6 Replies

oldestnewest
  • Hi

    I cant answer you really as I havnt taken these meds , I am sure someone that has will be able to give better advice

    Having said that from what I have read , some tablets can give some side effects which sometimes dont go , so if its been a while you have been taking them , I would go & see my GP & tell them , maybe there is another one that will suite you better

    Good luck

    Love

    whywhy

    xxx

  • Hi I take mirtazapine to help me sleep as well. I am prescribed 15 mg but only take half because it was making me feel spaced out and sleepy next day. It didn't cause panic attacks though. Whywhy has given you some very good advice there about going back to the doctor if they continue. Hope you get it sorted.

    Bev x

  • I wasn't on this drug for sleeping but another which was also supposed to help anxiety too. I ended up getting panic attacks, being very hot, being more anxious than usual , OCD and a host of other things, so stopped taking them. I would halve it, like hypercat and see how that goes and then go back to your GP if that doesn't do the trick. Good luck. xx

  • Thanks a lot for the advice. The danger in reducing it or stopping is that some of my depression may return, and the dose I'm on is already the lowest there is. Nevertheless I think I will halve it for now and make a new GP appointment.

  • I would ask my GP , before I did anything , I am sure if you wanted to come of them they would support you , but depending how long we have been taking something , sometimes they will say its OK to just stop , but other times they like to gradually wean us of

    Let us no how you go on

    Good luck

    xxx

  • hi formidable, o/h is on mirtazapine 50mgs, takes them at night , took about a month to get into her system proper, really helps her sleep, doc also put her on sertraline in the morning as well,, seems to be good for her, fingers crossed. hope this helps, take care. x

You may also like...